CSpace
Finite element analysis for general elastic multi-structures
Huang, JG; Shi, ZC; Xu, YF
2006
Source PublicationSCIENCE IN CHINA SERIES A-MATHEMATICS
ISSN1006-9283
Volume49Issue:1Pages:109-129
AbstractA finite element method is introduced to solve the general elastic multi-structure problem, in which the displacements on bodies, the longitudinal displacements on plates and the longitudinal displacements on beams are discretized using conforming linear elements, the rotational angles on beams are discretized using conforming elements of second order, the transverse displacements on plates and beams are discretized by the Morley elements and the Hermite elements of third order, respectively. The generalized Korn's inequality is established on related nonconforming element spaces, which implies the unique solvability of the finite element method. Finally, the optimal error estimate in the energy norm is derived for the method.
Keywordelastic multi-structures finite elements generalized Korn's inequality unique solvability error estimates
DOI10.1007/s11425-005-0118-x
Language英语
WOS Research AreaMathematics
WOS SubjectMathematics, Applied ; Mathematics
WOS IDWOS:000235670200009
PublisherSCIENCE PRESS
Citation statistics
Document Type期刊论文
Identifierhttp://ir.amss.ac.cn/handle/2S8OKBNM/3022
Collection中国科学院数学与系统科学研究院
Corresponding AuthorHuang, JG
Affiliation1.Shanghai Jiao Tong Univ, Dept Math, Shanghai 200240, Peoples R China
2.Shanghai Normal Univ, Div Computat Sci, E Inst Shanghai Univ, Shanghai 200234, Peoples R China
3.Chinese Acad Sci, Acad Math & Syst Sci, Inst Computat Math, Beijing 100080, Peoples R China
4.Chinese Univ Hong Kong, Dept Math, Shatin, Hong Kong, Peoples R China
Recommended Citation
GB/T 7714
Huang, JG,Shi, ZC,Xu, YF. Finite element analysis for general elastic multi-structures[J]. SCIENCE IN CHINA SERIES A-MATHEMATICS,2006,49(1):109-129.
APA Huang, JG,Shi, ZC,&Xu, YF.(2006).Finite element analysis for general elastic multi-structures.SCIENCE IN CHINA SERIES A-MATHEMATICS,49(1),109-129.
MLA Huang, JG,et al."Finite element analysis for general elastic multi-structures".SCIENCE IN CHINA SERIES A-MATHEMATICS 49.1(2006):109-129.
Files in This Item:
There are no files associated with this item.
Related Services
Recommend this item
Bookmark
Usage statistics
Export to Endnote
Google Scholar
Similar articles in Google Scholar
[Huang, JG]'s Articles
[Shi, ZC]'s Articles
[Xu, YF]'s Articles
Baidu academic
Similar articles in Baidu academic
[Huang, JG]'s Articles
[Shi, ZC]'s Articles
[Xu, YF]'s Articles
Bing Scholar
Similar articles in Bing Scholar
[Huang, JG]'s Articles
[Shi, ZC]'s Articles
[Xu, YF]'s Articles
Terms of Use
No data!
Social Bookmark/Share
All comments (0)
No comment.
 

Items in the repository are protected by copyright, with all rights reserved, unless otherwise indicated.